Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



Electromagnetic wave propagation in bounded electron beams

Author: Philip Parzen
Journal: Quart. Appl. Math. 12 (1954), 309-312
MSC: Primary 78.0X
DOI: https://doi.org/10.1090/qam/63931
MathSciNet review: 63931
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 78.0X

Retrieve articles in all journals with MSC: 78.0X

Additional Information

DOI: https://doi.org/10.1090/qam/63931
Article copyright: © Copyright 1954 American Mathematical Society

American Mathematical Society